# SDR 96ZZZX842

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511AB
- Make and model: Cessna 550
- Aircraft serial: 550299
- Engine: Pwa JT15D4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Antirotate Ring
- Part number: 310463301
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, ENGINE SOUNDED STRANGE (LIKE VACUUM CLEANER).  TROUBLESHOT AND SUSPECTED INTERNAL DAMAGE.  ENGINE REMOVED AND SENT FOR OVERHAUL.  FOUND THE ANTI-ROTATION RING HAD FAILED.
